Nottingham Lie algebras with diamonds of finite type

Caranti, A. and Mattarei, Sandro (2004) Nottingham Lie algebras with diamonds of finite type. International Journal of Algebra and Computation, 14 (01). pp. 35-67. ISSN 0218-1967

Full content URL:

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive


We study a class of positively graded Lie algebras with a pattern of homogeneous components similar to that of the graded Lie algebra associated to the Nottingham group with respect to its lower central series.

Keywords:Graded Lie algebras of finite width
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
ID Code:18516
Deposited On:17 Feb 2017 08:55

Repository Staff Only: item control page